# SDR SWAA031680

- Difficulty date: July 27, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 22,984 hours, 19,250 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546430122
- Part serial: 2649
- Condition: Delaminated
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT INBD T/E FORE FLAP DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED RT INBD T/E FORE FLAP PER MM.
